# SDR 98ZZZX76

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Condition: Cracked
- Location: Cockpit
- Part time: 2,575 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CRACKED.  REPLACED WINDSHIELD.  (X)
